# SDR M7K2008F00048

- Difficulty date: January 8, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N812MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3956
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 350A23422220
- Condition: Cracked
- Location: Tailboom
- Part time: 1,427 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND DURING ROUTINE INSP RADIATING FROM A SCREW HOLE ON MOUNTING FLANGE SURFACE AND ONTO REINFORCEMENT RIB SURFACE.  A NEW FITTING HAS BEEN MATCH DRILLED AND INSTALLED. (K)
